Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1560187
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. S. Macaulay
Title: The Algebraic Theory of Modular Systems
Additional book information: [Cambridge Tracts in Mathematics and Mathematical Physics, No. 19.] Cambridge University Press, 1916. xiv + 112 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 25 (1919), 276-279